Current Issue-Vol. 23 (2009), Fa sc. 1-2 by uoy21072

VIEWS: 0 PAGES: 2

									Current Issue - Vol. 23 (2009), Fasc. 1-2



Takashi Noiri, Ahmad Al-Omari and
Mohd. Salmi Md. Noorani
Weakly b-Open Functions . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 1

Shaban Sedghi, Nabi Shobe and Abdelkrim Aliouche
A Fixed Point Theorem in Fuzzy Metric Spaces
via an Implicit Relation . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 15

K. K. Dewan and Sunil Hans
On Extremal Properties for the
Derivative of Polynomials Abhijit Banerjee . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 27

Abhijit Banerjee
Uniqueness of Meromorphic Functions
Sharing Three Sets . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 37

Takashi Noiri and Valeriu Popa
A Unified Theory of Upper and Lower
Almost Nearly Continuous Multifunctions . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 51

    u o
Nilg¨n S¨nmez
The Internal Bisector’s Slope and External
                           e
Bisector’s Slope on Poincar´ Upper Half Plane . . . . . . . . . . . . . . . . . . . . . . . . . . . 73

S. Sagiroglu and A. Kanibir
co-γ-Compact Generalized Topologies and
c -Generalized Continunous Functions . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 85

R. K. Raina and J. K. Prajapat
On a Certain New Subclass of Multivalently
Analytic Functions . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 97




         c
F. F. Gon¸alves and M. R. Grossinho
2

Numerical Approximation of Multidimensional
Parabolic Partial Differential Equations
Arising in Financial Mathematics . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 111

Snezhana G. Hristova and Ivan K. Russinov
ϕ0 -Integral Stability in Terms of
Two Measures for Differential Equations . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 133

Aissa Djeriou and Madani Moussai
A Counterexample for Boundedness of Some
Pseudo-Differential Operators on Pointwise
Multipliers Triebel-Lizorkin Space . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 145

								
To top